PAIN/DISCOMFORT DUE TO AFTER EFFECTS OF PELVIC RADIATION

Highlighted
Not applicable

PAIN/DISCOMFORT DUE TO AFTER EFFECTS OF PELVIC RADIATION

Hi everyone..... This is my first time on this forum and I'm really hoping that someone can perhaps give advice/help on the problems that I am having. In a nutshell I was diagnosed with Endrometrial Cancer last October - had a radical hystorectomy, followed by 26 treatments of radiotherapy in January this year. Since the treatment I'm constantly having stomache problems some days Im not too bad, other days horrendous (like today!!!) - I can only best describe the pain/discomfort as: My stomache gets bloated, I have lots of wind) my tummy sounds like a washing machine, it gurgles, pain you name it I have it. The feeling is like I'm extremely hungry (but worse) and no matter what I eat drink, nothing makes it better. So bad this afternoon I've had to take a Morphine tablet (2nd tablet in 5 months). Some days I can manage to get through okay by focussing on other things, but today (like some days) its so bad. I take Mebeverine and other anti-spasmodic tablets, but oftentimes I dont get relief. How long this will continue I dont know - possibly its long term damage. Anyone out there experiencing similar? - I'm an extremely positive and enthusiastic person and not a lot gets me down but this really gets to me - I feel so desperate at times. Has anyone experienced similar problems from radiotherapy treatment? I would appreciate any comments advice please - thank you.
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.